Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Is it normal to have pale red discharge after an abortion ?

Hello, i am 23 year old, i was pregnent unfortunatly.. i have taken abortion pills before 7days..Now bleeding is very less but it is little bit white in colour,i can say that is pale red in colour.No stomach pain,no cramping,nothing..I am just scared about the blood colour.Is there any problem with that??Please suggest me..
Asked On : Thu, 11 Aug 2011
Answers:  3 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Radiologist 's  Response
Welcome to get a ultrasound of the uterus done to know if the pregnancy is still present,aborted or in will solve all your queries.Please get it done at the earliest.Take care,
Answered: Thu, 11 Aug 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to Hcm
It could be your normal cycle or could be abortion relared bleeding.But I doubt any
oral pills helps in doing Abortion. So better you consult your Doctor
Answered: Thu, 11 Aug 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, that pill should be taken upto 49days of pregnancy. when did you take , if preganancy was confirmed n nothing happened after taking that tab than you should get sonography , consult with your doc, n do ass per his advise.
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor